# SDR FDEA201207282739

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828820300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR 62 CLS ADAPTER BETWEEN SEAT TRACK 2R AND 3R FLANGE DEFORMED AND CROWN CORRODED (1" SQ IN).  REMOVED LEVEL ONE CORROSION FROM CLEVIS ADAPTER AND FOUND THE CLEVIS ADAPTER OUT OF LIMITS IAW SRM 53-10-15, FIG 103.   R & R CLEVIS ADAPTER IAW SRM 51-72-10, PG 1.
